# SDR ABXA980021

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754946
- Condition: Cracked
- Location: Bs 1220
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM END FITTING IS CRACKED AT STA 1220 AND STR 21R.  REPAIRED IAW DWG 3754946 AND DC8 SRM 51-1-20.
